# SDR CA141222006

- Difficulty date: December 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 9,024 hours
- Engine: Allsn 250C47B
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Condition: Broken
- Location: Ground Handling
- Component: Skid Tube Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE RAISING OF THE ACFT TO MOVE OUT SIDE THE GROUND HANDLING LUG THAT IS ATTACHED TO THE TOP OF THE SKID TUBE, BROKE OFF ALLOWING THE A/C TO DROP TO THE FLOOR.  THE SKID TUBE WAS NEW AND RECENTLY INSTALLED.  MFG DEFECTS IN THE METAL AROUND THE LUG WERE NOTED POST INSPECTION.
